# SDR VWA2003F00000

- Difficulty date: December 3, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N41AV
- Make and model: Gulstm G1159
- Aircraft serial: 61
- Engine: Rroyce SPEY50614
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 159SCCE10011
- Condition: Cracked
- Location: Cockpit
- Part time: 5,803 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB GOING THROUGH 28,000 FT THE PILOTS WINDSHIELD CRACKED.  FOLLOWING PROCEDURES IN THE CHECKLIST, THE CREW DESCENDED TO THE RECOMMENDED ALTITUDE.  LANDED THE AIRPLANE WITHOUT ANY PROBLEMS.  THE CREW REPORTED THE PROBLEM TO THE MAINTENANCE DEPARTMENT, AT WHICH TIME THE AIRCRAFT WAS GROUNDED.  AIRCRAFT WAS INSPECTED, A NEW WINDSHIELD ORDERED AND INSTALLED.   FAILED WINDSHIELD WAS INSTALLED 10/21/74.
